sexologist-icon
Unproteacted sex had ipill but bleeding
I had unprotected sex and within 24 hours I had ipill on 8th oct we had unproteacted sex and in 9th oct I had Ipill and now yesterday on 30 oct I had few drops of bleeding kind of but not exactly periods it was and today morning again I had few drops while I went to get fresh but not exactly periods is there anything to worry about please reply as soon as possible. My periods date are on 24th of this month according to cycle but I am having this bleeding in between like this I don't know is it normal or is there anything to worry about?
593 Views v

Answers (8)

Like the answers? Consult privately with the doctor of your choice

Hello Practo User, use homoeopathic medications for your problem  to get Instant and effective results.Its Curable, no need to worry about. Homoeopathic medicines plays Excellent role to treat Such problems in a hollistic way without any side effect.I suggest you to message me your complete history in private chat with all reports & details & Consult Online through Practo. I will guide you for holistic & effective Results with homoeopathy ! Take care !! Best Regards:)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Share me some more details about this first Chat online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult..bleeding could be due to sti infection or ipill could also cause bleeding
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect please
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
i pill should not be used as a contraceptive. It is.meant  for emergencies only.. it can cause of irregular bleeding which will settle down and you.will have normal periods later.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's common.. nothing to worry .muta due to progesterone withdrawal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You shouldn’t be consuming ipill as frequently as much as it has many side effects. Also you might need to be tested further basis which we can guide and assist you further.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Kindly consult
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.